zbMATH — the first resource for mathematics

On the Galois structure of the square root of the codifferent. (English) Zbl 0727.11047
Let \({\mathcal O}_ L\) be the maximal order in a finite abelian extension \(L\) of \(\mathbb Q\). In the case where there exists a (unique) fractional \({\mathcal O}_ L\)-ideal, (which is unimodular with respect to the trace form of \(L/\mathbb Q)\), the authors investigate its Galois structure.

11R32 Galois theory
13B05 Galois theory and commutative ring extensions
11R33 Integral representations related to algebraic numbers; Galois module structure of rings of integers
Full Text: DOI Numdam EuDML
[1] Bachoc, C., Sur les réseaux unimodulaires pour la forme Trace(x2), Proceedings of the Séminaire de Théorie des Nombres de Paris (1988-1989). · Zbl 0734.11029
[2] Bachoc, C., Sur la structure hermitienne de la racine carrée de la codifférente, to appear. · Zbl 0789.11062
[3] Bachoc, C. et Erez, B., Forme trace et ramification sauvage, Proc. London Math. Soc.61 (1990), 209-226. · Zbl 0708.11059
[4] Bergé, A-M., Arithmétique d’une extension galoisienne à groupe d’inertie cyclique, Ann. Inst. Fourier28 (1978), 17-44. · Zbl 0377.12009
[5] Bergé, A-M., A propos du genre des entiers d’une extension, Publications Math. Sc. Besançon (1979- 1980), 1-9. · Zbl 0472.12006
[6] Burns, D., Canonical factorisability and a variant of Martinet’s conjecture, to appear in J. London Math. Soc. (1991). · Zbl 0751.11053
[7] Erez, B., Structure galoasienne et forme trace, Thèse, Genève1987; see also J. Algebra118 (1988), 438-446. · Zbl 0663.12015
[8] Erez, B., A survey of recent work on the square root of the inverse different, to appear in the proceedings of the Journées arithmétiques, Luminy (1989). · Zbl 0752.11048
[9] Erez, B. and Taylor, M.J., Hermitian modules in Galois extensions of number fields and Adams operations, to appear. · Zbl 0756.11035
[10] Fröhlich, A., Galois module structure of algebraic integers, Ergebnisse der Mathematik 3. Folge, Bd. 1Berlin: Springer (1983). · Zbl 0501.12012
[11] Lang, S., Algebraic Number Theory, Springer-Verlag, Heidelberg (1986). · Zbl 0601.12001
[12] Leopoldt, H.W., Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. reine und angew. Math201 (1959), 119-149. · Zbl 0098.03403
[13] Lettl, G., The ring of integers of an abelian number field, J. reine und angew. Math.400 (1990), 162-170. · Zbl 0703.11060
[14] Reiner, I., Maximal Orders, Academic Press, London (1975). · Zbl 0305.16001
[15] Serre, J-P., Corps Locaux, Hermann, Paris, (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.